Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 6 tablets in 24 hours, which is the maximum daily amount
with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
Allergy alert: Acetaminophen may cause severe skin reaction. Symptoms may include:
- skin reddening
If a skin reaction occurs, stop use and seek medical help right away.
Do not use
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- for more than 10 days for pain unless directed by a doctor
- for more than 3 days for fever unless directed by a doctor
Stop use and ask a doctor if
- You are suffering from any liver disease
- you are taking the blood thinning drug warfarin
- symptoms do not improve
- new symptoms occur
- pain or fever persists or gets worse
If pregnant or breast-feeding, ask a health professional before use.
Keep out of reach of children.
In case of accidental overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.